MAUDE Adverse Event Report: TELCARE LLC CONNECTED BLOOD GLUCOSE MONITORING SYSTEM; CONNECTED BLOOD GLUCOSE METER

TELCARE LLC CONNECTED BLOOD GLUCOSE MONITORING SYSTEM; CONNECTED BLOOD GLUCOSE METER
Model Number TM0009
Medical Device Problem Code Failure to Charge (1085)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Overheating charger issue was not reported by the patient and was identified after it was returned due to an allegation that it would not charge the device battery.The bgm associated with the faulty charger (serial number (b)(6) was found to be unrelated to the overheating charger issue.The patient was sent a replacement charger and no further problems have been alleged.Online portal records show the device has successfully transmitted blood glucose logs following charger replacement.Product manufacturing records were reviewed and no contributing factors were found.Initial investigation found the overheating was likely the result of a short in the charger usb-c connector.Charger will be returned to the original manufacturing facility for further investigation and to confirm the suspected root cause.
 
Event or Problem Description
Patient alleged that the charger for their biotel bgm would not charge their device.There was no allegation or evidence of injury or medical attention sought by the patient, and no additional information was provided.When the charger was returned for evaluation, the plastic on the usb-c connector was found to be melted.
 
Additional Manufacturer Narrative
Overheating charger issue was not reported by the patient and was identified after it was returned due to an allegation that it would not charge the device battery.The bgm associated with the faulty charger (serial number tf100484) was found to be unrelated to the overheating charger issue.The affected charger was returned to the original supplier for additional investigation.Supplier investigation found liquid had made its way into the usb-c connector of the charger leading to a short and causing it to overheat.Issue is attributed to use error as charger is not intended to be exposed to liquid.

Brand Name
CONNECTED BLOOD GLUCOSE MONITORING SYSTEM
Common Device Name
CONNECTED BLOOD GLUCOSE METER
Manufacturer (Section D)
TELCARE LLC
600 west ridge road
linwood PA 19061
Manufacturer (Section G)
TELCARE LLC
600 west ridge road
linwood PA 19061
Manufacturer Contact
julie doherty
600 west ridge road
linwood, PA 19061
MDR Report Key23033369
Report Number3008514395-2025-00005
Device Sequence Number18505343
Product Code NBW
UDI-Device Identifier00859519002407
UDI-Public(01)00859519002407
Combination Product (Y/N)N
PMA/510(K) Number
K110571
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTM0009
Device Catalogue NumberTM0009
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2025
Supplement Date Received by Manufacturer12/08/2025
Initial Report FDA Received Date09/11/2025
Supplement Report FDA Received Date12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/19/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age70 YR
Patient SexUnknown